RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ЛИЧНЫЙ КАБИНЕТ
Общая информация
Последний выпуск
Архив
Импакт-фактор
Подписка
Историческая справка

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Тр. ММО:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Тр. ММО, 2017, том 78, выпуск 2, страницы 227–260 (Mi mmo599)  

The dual group of a spherical variety

F. Knop, B. Schalke

Dept. Mathematik, FAU Erlangen-Nürnberg, Germany

Аннотация: Let $X$ be a spherical variety for a connected reductive group $G$. Work of Gaitsgory–Nadler strongly suggests that the Langlands dual group $G^\vee$ of $G$ has a subgroup whose Weyl group is the little Weyl group of $X$. Sakellaridis–Venkatesh defined a refined dual group $G^\vee_X$ and verified in many cases that there exists an isogeny $\varphi$ from $G^\vee_X$ to $G^\vee$. In this paper, we establish the existence of $\varphi$ in full generality. Our approach is purely combinatorial and works (despite the title) for arbitrary $G$-varieties.

Ключевые слова и фразы: spherical varieties, Langlands dual groups, root systems, algebraic groups, reductive groups

Полный текст: PDF файл (401 kB)
Первая страница: PDF файл
Список литературы: PDF файл   HTML файл

Англоязычная версия:
Transactions of the Moscow Mathematical Society, 2017, 78, 187–216

Реферативные базы данных:

Тип публикации: Статья
УДК: 512.745, 512.813.4, 512.743.5
MSC: 17B22, 14L30, 11F70
Поступила в редакцию: 27.03.2017
Исправленный вариант: 14.05.2017
Язык публикации: английский

Образец цитирования: F. Knop, B. Schalke, “The dual group of a spherical variety”, Тр. ММО, 78, no. 2, МЦНМО, М., 2017, 227–260; Trans. Moscow Math. Soc., 78 (2017), 187–216

Цитирование в формате AMSBIB
\RBibitem{KnoSch17}
\by F.~Knop, B.~Schalke
\paper The dual group of a~spherical variety
\serial Тр. ММО
\yr 2017
\vol 78
\issue 2
\pages 227--260
\publ МЦНМО
\publaddr М.
\mathnet{http://mi.mathnet.ru/mmo599}
\transl
\jour Trans. Moscow Math. Soc.
\yr 2017
\vol 78
\pages 187--216
\crossref{https://doi.org/10.1090/mosc/270}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85037668141}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/mmo599
  • http://mi.mathnet.ru/rus/mmo/v78/i2/p227

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Труды Московского математического общества
    Просмотров:
    Эта страница:8
    Литература:1

     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2018